# SDR AWXA960629

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 997-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON INTERCOSTAL STATION 997-1006, LBL 10 ON SPACER PLATE.  REMOVED, FABRICATED AND INSTALLED SPACER PLATE ON INTERCOSTAL AT STATION 997-1006, LBL 10.  (M)
